MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø3.5X30 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø3.5X30 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-03530
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the head of a yukon polyaxial screw broke pre-operatively.There was no procedure associated with this event.No surgical delay nor adverse consequences resulted from this issue.
 
Additional Manufacturer Narrative
Upon inspection and analysis of the returned device, the reported event of 'break/fracture' could not be confirmed.It was observed that the pin component was dislodged from the screw housing assembly, resulting in the disassembly of the screw.This event is not reportable as no death or serious deterioration in state of health of a patient, user, or other person has occurred or is likely to occur.
 
Event or Problem Description

Brand Name
POLYAXIAL SCREW; SIZE Ø3.5X30 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key11970477
Report Number3004774118-2021-00173
Device Sequence Number11709703
Product Code NKG
UDI-Device Identifier10888857349391
UDI-Public10888857349391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-03530
Device Catalogue Number7601-03530
Device Lot NumberKDDH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown